Journal of Symbolic Logic

Full Reflection of Stationary Sets Below $\aleph_\omega$

Thomas Jech and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is consistent that, for every $n \geq 2$, every stationary subset of $\omega_n$ consisting of ordinals of cofinality $\omega_k$, where $k = 0$ or $k \leq n - 3$, reflects fully in the set of ordinals of cofinality $\omega_{n - 1}$. We also show that this result is best possible.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 822-830.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743334

Mathematical Reviews number (MathSciNet)
MR1056391

Zentralblatt MATH identifier
0702.03029

JSTOR
links.jstor.org

Citation

Jech, Thomas; Shelah, Saharon. Full Reflection of Stationary Sets Below $\aleph_\omega$. J. Symbolic Logic 55 (1990), no. 2, 822--830. https://projecteuclid.org/euclid.jsl/1183743334


Export citation